A nonlinear splitting algorithm for systems of partial differential equations with self-diffusion

Matthew A. Beauregard, Joshua Padgett, Rana Parshad

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)8-25
Number of pages18
JournalJournal of Computational and Applied Mathematics
StatePublished - Sep 1 2017

ASJC Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics


  • Food-chain model
  • Nonlinear splitting
  • Overcrowding
  • Reaction–diffusion equations
  • Self-diffusion

Cite this